MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK PRECISIONGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK PRECISIONGLIDE; PISTON SYRINGE
Catalog Number 309642
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll w/ndl 21x1 rb had foreign matter.The following information was provided by the initial reporter: material # 309642 batch # 5015056 verbatim: rcc received a complaint via phone.Ref 309642 lot unknown issue: black ring around syringes when package is opened, appears to be in the fluid pathway.Doe: 03june2025.No pt harm samples yes qty: all three cases.Note: supplier is emailing pictures and original email notification from customer.Supplier is seeking credit, please include supplier in all communication.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - foreign matter.A total of one hundred one samples and one photo of 10 ml ll syringes (material 309642, batch 5015056) were evaluated as part of the investigation.While all syringes were fully assembled, one was received with an open seal and the remaining 100 were sealed.Visual inspection revealed that forty-one syringes exhibited a full or partial ink ring near the barrel roof, a condition that does not conform to product specifications, while the remaining sixty syringes showed no observable defects.The photo submitted corroborated the physical findings.The potential root cause of the ink ring defect is associated with the marking process.As a corrective action, a quality alert will be issued to the manufacturing plant.Furthermore, a device history record review was completed for provided lot number 5015056.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK PRECISIONGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22302709
Report Number1213809-2025-00424
Device Sequence Number18199384
Product Code FMF
UDI-Device Identifier30382903096429
UDI-Public(01)30382903096429
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309642
Device Lot Number5015056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown